Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 29, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 15, 2025, 1:19 PM CDT for Itawamba County, Monroe County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2025, 1:19 PM CDT (18:19 UTC)
- Expired
- Mar 15, 2025, 2:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Itawamba County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 32 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 10:31 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3142 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
217
WFUS54 KMEG 151819
TORMEG
MSC057-095-151900-
/O.NEW.KMEG.TO.W.0029.250315T1819Z-250315T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
119 PM CDT Sat Mar 15 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Itawamba County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
* Until 200 PM CDT.
* At 119 PM CDT, a severe thunderstorm capable of producing a tornado
was located near New Wren, or near Amory, moving northeast at 55
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Fulton, Clay, Abney, Eastman, Becker, Cardsville, Smithville,
Turon, Tilden, New Wren, Wren, Amory, Hatley, Fairview, Nettleton,
Bigbee, New Salem, Bounds Crossroads, Tremont, and Jacinto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3415 8819 3386 8855 3400 8870 3409 8862
3409 8854 3417 8854 3446 8827 3446 8825
3439 8816
TIME...MOT...LOC 1819Z 228DEG 48KT 3400 8856
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AC34 follow-up statements
017
WWUS54 KMEG 151822
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
122 PM CDT Sat Mar 15 2025
MSC057-095-151900-
/O.CON.KMEG.TO.W.0029.000000T0000Z-250315T1900Z/
Itawamba MS-Monroe MS-
122 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR ITAWAMBA
AND NORTHWESTERN MONROE COUNTIES...
At 121 PM CDT, a confirmed tornado was located near Amory, moving
northeast at 55 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fulton, Clay, Abney, Eastman, Becker, Cardsville, Smithville, Turon,
Tilden, New Wren, Wren, Amory, Hatley, Fairview, Nettleton, Bigbee,
New Salem, Bounds Crossroads, Tremont, and Jacinto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3415 8819 3386 8855 3400 8870 3409 8862
3409 8854 3417 8854 3446 8827 3446 8825
3439 8816
TIME...MOT...LOC 1821Z 228DEG 48KT 3403 8853
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
AC3361
WWUS54 KMEG 151837
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
137 PM CDT Sat Mar 15 2025
MSC095-151847-
/O.CAN.KMEG.TO.W.0029.000000T0000Z-250315T1900Z/
Monroe MS-
137 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHWESTERN MONROE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.
&&
LAT...LON 3409 8826 3410 8842 3417 8854 3446 8827
3446 8825 3439 8816 3415 8819
TIME...MOT...LOC 1837Z 228DEG 48KT 3418 8833
$$
MSC057-151900-
/O.CON.KMEG.TO.W.0029.000000T0000Z-250315T1900Z/
Itawamba MS-
137 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR ITAWAMBA
COUNTY...
At 137 PM CDT, a severe thunderstorm capable of producing a tornado
was located over New Salem, or 7 miles southeast of Fulton, moving
northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fulton, Clay, Abney, Eastman, Cardsville, Turon, Tilden, Fairview,
New Salem, Bounds Crossroads, Tremont, Jacinto, Cadamy, and
Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3409 8826 3410 8842 3417 8854 3446 8827
3446 8825 3439 8816 3415 8819
TIME...MOT...LOC 1837Z 228DEG 48KT 3418 8833
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AC3296
WWUS54 KMEG 151847
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
147 PM CDT Sat Mar 15 2025
MSC057-151900-
/O.CON.KMEG.TO.W.0029.000000T0000Z-250315T1900Z/
Itawamba MS-
147 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHEASTERN ITAWAMBA COUNTY...
At 147 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tremont, or 11 miles east of Fulton, moving
northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Clay, Tremont, Eastman, Cadamy, and Bounds Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3419 8830 3422 8838 3446 8827 3439 8816
3415 8819
TIME...MOT...LOC 1847Z 228DEG 48KT 3427 8821
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AC3933
WWUS54 KMEG 151852
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
152 PM CDT Sat Mar 15 2025
MSC057-151902-
/O.EXP.KMEG.TO.W.0029.000000T0000Z-250315T1900Z/
Itawamba MS-
152 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHEASTERN ITAWAMBA COUNTY WILL EXPIRE
AT 200 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.
&&
LAT...LON 3419 8830 3422 8838 3446 8827 3439 8816
3415 8819
TIME...MOT...LOC 1852Z 228DEG 48KT 3431 8816
$$
AC3What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 12:23 PM CDT, 56 minutes earlier. Its key messages:
- Updated at 1214 PM CDT Sat Mar 15 2025
- Another round of severe weather is expected today across the Mid-South especially east of the Mississippi River. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked over northeast Mississippi. Additional heavy rainfall may result in flash flooding across portions of West Tennessee and Northeast Mississippi. Additional storms will form this morning and persist through this evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
- Additional showers and thunderstorms are possible by the middle of next week as another upper-level trough moves through the Mississippi Valley.
Area forecast discussion, Mar 15, 12:23 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1223 PM CDT Sat Mar 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1214 PM CDT Sat Mar 15 2025
- Another round of severe weather is expected today across the
Mid-South especially east of the Mississippi River. All hazards
are possible including damaging winds, tornadoes, and large
hail. A couple of tornadoes could be strong and long-tracked
over northeast Mississippi. Additional heavy rainfall may result
in flash flooding across portions of West Tennessee and
Northeast Mississippi. Additional storms will form this morning
and persist through this evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday.
Temperatures will cool on Sunday before warming back into the
low to mid 70s by Tuesday.
- Additional showers and thunderstorms are possible by the middle
of next week as another upper-level trough moves through the
Mississippi Valley.
&&
.DISCUSSION...
(Today through Friday)
Issued at 540 AM CDT Sat Mar 15 2025
GOES-16 satellite trends indicate a negatively-tilted trough
departing the Mid-South early this morning. Regional WSR-88D radar
trends show showers and thunderstorms continuing mainly over north
Mississippi. Elsewhere, upstream convective activity to the west
has diminished briefly due to a lack of upper-level support.
Temperatures as of 3 AM CDT range from the middle 60s to lower
70s.
A very active and dangerous day is expected across the Mid-South
as another potent shortwave trough rotates through the Lower
Mississippi Valley. Latest trends suggest instability should
recover across the Mid-South today as strong low-level jet advects
additional low level moisture up into the region. Very steep mid-
level lapse rates, moderate instability, and deep layer shear are
supportive for the development of additional severe thunderstorms
across the area. In addition, short-term model soundings show
favorable hodographs to produce all hazards across the area,
especially across northeast Mississippi where the potential may
exist for strong, long track tornadoes. Additional showers and
thunderstorms may result in the potential for flash flooding
across portions of West Tennessee and northeast Mississippi where
a Flood watch remains in effect.
Showers and thunderstorms will gradually come to an end this
evening as high pressure builds into the Lower Mississippi Valley
through early next week. Long-term models indicate the
potential for additional showers and thunderstorms towards the
middle of next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1220 PM CDT Sat Mar 15 2025
Difficult TAF set this go around. Thunderstorms will continue to
impact JBR/MEM/MKL through this afternoon. A brief lull in
convective activity will occur as the main line passes. A surface
low will give lift to another round of convection late this
evening through around 07Z, impacting all terminals. TEMPOs for -TSRA
and lowered vsbys have been added to include such. Once this
surface low clears the Mid-South, MVFR/IFR conditions will stay
in place. Winds will gust up to 25 kts behind this same low across
all TAF sites.
AEH
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...Flood Watch through late tonight for MSZ003>006-009-013>017-
021>024.
TN...Flood Watch through late tonight for TNZ004-021-022-052>055-
090>092.
&&
PUBLIC FORECAST...CJC
AVIATION...AEHIn the hours before
Local storm report, Mar 15, 12:10 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1210 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Tstm Wnd Dmg 4 S Walcott 35.98N 90.66W
03/15/2025 Greene AR Broadcast Media
Several trees were uprooted or snapped near
the Finch community at the intersection of
County Road 737 and County Road 721.
Possible tornado.
&&
MJLocal storm report, Mar 15, 12:37 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1237 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM Hail 3 S Water Valley 34.12N 89.62W
03/15/2025 E1.00 Inch Yalobusha MS Public
Quarter size hail reported on County Road
220.
&&
MJLocal storm report, Mar 15, 1:02 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
102 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM Tstm Wnd Dmg 1 SSW Kennett 36.23N 90.06W
03/15/2025 Dunklin MO Public
Reported numerous large trees uprooted and
on peoples homes. Worst damage is around
Jones Park in Kennett, MO. Some trees
snapped and debarking of trees also
occurred. Possible tornado damage.
&&
AEHLocal storm report, Mar 15, 1:11 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
111 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM Flash Flood 4 SSE Tula 34.18N 89.35W
03/15/2025 Lafayette MS Emergency Mngr
Reported Highway 331 in Lafayette Co just
north of Calhoun Co line. Roads flooded and
impassable.
&&
AEHLocal storm report, Mar 15, 1:16 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
116 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM Flash Flood 2 ENE Thaxton 34.31N 89.15W
03/15/2025 Pontotoc MS Emergency Mngr
Reported Sewell Rd and Beulah Grove Rd in
Pontotoc are flooded.
&&
AEHLocal storm report, Mar 15, 1:19 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
119 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM Flash Flood 3 W Verona 34.19N 88.77W
03/15/2025 Lee MS 911 Call Center
Reported Fire Department in Palmetto area of
Lee County that roads are flooded.
&&
AEHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:52 PM CDT | Special Weather Statement | MEG | Tate, Tunica | 38 min |
| Mar 14, 8:10 PM CDT | River Flood Warning | MEG | Monroe | 5 days |
| Mar 14, 8:10 PM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Mar 14, 8:32 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 5 days |
| Mar 15, 12:24 AM CDT | Tornado Warning | MEG | Calhoun, Yalobusha | 66 min |
| Mar 15, 1:23 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 52 min |
| Mar 15, 2:10 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 50 min |
| Mar 15, 2:17 AM CDT | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 118 min |
| Mar 15, 2:59 AM CDT | Tornado Warning | MEG | Itawamba | 16 min |
| Mar 15, 3:24 AM CDT | Areal Flood Advisory | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 111 min |
| Mar 15, 4:17 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 43 min |
| Mar 15, 6:31 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate | 44 min |
| Mar 15, 6:36 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn | 23 min |
| Mar 15, 6:40 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate | 50 min |
| Mar 15, 6:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more | 42 min |
| Mar 15, 7:08 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah | 52 min |
| Mar 15, 7:11 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more | 49 min |
| Mar 15, 7:51 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 54 min |
| Mar 15, 7:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 52 min |
| Mar 15, 8:07 AM CDT | Areal Flood Advisory | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 3 hr |
| Mar 15, 8:22 AM CDT | Flash Flood Warning | MEG | DeSoto, Tate | 3 hr |
| Mar 15, 8:31 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 44 min |
| Mar 15, 8:35 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 40 min |
| Mar 15, 8:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 52 min |
| Mar 15, 9:04 AM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall | 3 hr |
| Mar 15, 10:15 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie | 45 min |
| Mar 15, 10:31 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 44 min |
| Mar 15, 10:34 AM CDT | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 41 min |
| Mar 15, 10:37 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall | 3 hr |
| Mar 15, 11:13 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Lafayette, Marshall, Pontotoc, Tippah and 2 more | 47 min |
| Mar 15, 12:19 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 41 min |
| Mar 15, 12:23 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 52 min |
| Mar 15, 12:24 PM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 51 min |
| Mar 15, 12:31 PM CDT | Areal Flood Advisory | MEG | Alcorn, Benton, Calhoun, Lafayette, Marshall, Pontotoc and 3 more | 3 hr |
| Mar 15, 12:35 PM CDT | River Flood Warning | MEG | Tate, Tunica | 23 hr |
| Mar 15, 12:41 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Tishomingo | 49 min |
| Mar 15, 12:55 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Union | 16 min |
| Mar 15, 1:02 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 5 hr |
| Mar 15, 1:06 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 39 min |
| Mar 15, 1:19 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 41 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 12 min |
| Mar 15, 1:39 PM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall, Tippah | 3 hr |
| Mar 15, 1:51 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 39 min |
| Mar 15, 1:53 PM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 5 hr |
| Mar 15, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 50 min |
| Mar 15, 2:29 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 31 min |
| Mar 15, 3:08 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tishomingo | 25 min |
| Mar 15, 3:43 PM CDT | River Flood Warning | MEG | Calhoun | 47 hr |
| Mar 15, 3:46 PM CDT | River Flood Warning | MEG | Lee | 17 hr |
| Mar 15, 4:12 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 48 min |
| Mar 15, 5:23 PM CDT | Flash Flood Warning | MEG | Chickasaw, Monroe | 102 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.